Alert archive / Michigan / Gale Warnings in 2013

Gale Warning 9, NWS Marquette, MI

January 29, 2013

NWS Marquette, MI issued this gale warning at Jan 29, 2013, 10:07 AM EST. It took effect at Jan 30, 2013, 5:00 AM EST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 29, 2013, 10:07 AM EST (15:07 UTC)
In effect from
Jan 30, 2013, 5:00 AM EST
Expired
Jan 31, 2013, 4:00 AM EST
In force
23 hr
Issued by
NWS Marquette, MI

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this gale warning went out at Jan 29, 7:36 AM EST, 2 hours 31 minutes earlier.

Area forecast discussion, Jan 29, 7:36 AM EST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
736 AM EST TUE JAN 29 2013

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 528 AM EST TUE JAN 29 2013

SHOWERS ASSOC WITH CONVECTION WHICH FIRED EARLIER THIS MORNING ALONG
AND NORTH OF WARM FRONT OVER SRN WI AND NRN IL HAVE NOW MOVED INTO
WEST AND CENTRAL UPPER MI AS NOTED ON MQT RADAR LOOP. WITH MORE
SHOWERS NOTED UPSTREAM OVER WI AND TEMPERATURES HOVERING AT OR BLO
FREEZING ACROSS MUCH OF UPPER MI EARLY THIS MORNING...IT'S A GOOD
BET ALL COUNTIES IN OUR CWA WILL SEE ICE ACCUMULATION WITH MAYBE
SOME AREAS SEEING CLOSE TO TWO TENTHS OF AN INCH OF ICE. GOING
FREEZING RAIN ADVISORIES ACROSS ALL COUNTIES THIS MORNING STILL
LOOKS ON TARGET. ONLY WESTERN GOGEBIC AND FAR WRN ONTONAGON COUNTIES
MAY ESCAPE WITHOUT SEEING MUCH ICE ACCUMULATION BASED ON LATEST
UPSTREAM RADAR TRENDS.

ONCE FREEZING RAIN POTENTIAL DEPARTS ON LATER THIS MORNING AS SFC
TEMPS BEGIN TO WARM ABV FREEZING...COULD STILL BE ISOLD-SCATTERED
RAIN SHOWERS AROUND AS LOW PRESSURE TROUGH AND COLD FRONT BEGIN TO
APPROACH IN THE AFTN FROM THE WEST. WITH THE WARMTH AND MOISTURE AND
SOME MELTING SNOW...MAINTAINED MENTION OF FOG OVER MUCH OF THE AREA
TODAY. COLD ADVECTION BEHIND FRONT ARRIVES EARLY TO MID AFTERNOON
OVER FAR WEST AND SHOULD SEE SOME CHANGEOVER TO SNOW AT THAT TIME
OVER HIGHER TERRAIN OF FAR WEST. LITTLE TO NO ACCUMULATION EXPECTED
THOUGH AS TEMPS BY EARLY EVENING WILL ONLY BE FALLING BACK NEAR
FREEZING MARK.

LULL IN PCPN SHOULD GENERALLY CONTINUE THIS EVENING WITH MODELS
SHOWING ONLY WEAK FORCING CONFINED MAINLY ALONG FRONTAL BOUNDARY
WHICH WILL BE MOVING OVER ERN AND SCNTRL FCST AREA. KEPT HIGHER CHC
POPS THIS EVENING OVER ERN AND SCNTRL COUNTIES FOR RAIN MIXING WITH
OR CHANGING OVER TO SNOW BY LATE EVENING. BETTER CHC OF PCPN MAINLY
IN FORM OF SNOW WILL BE OVERNIGHT TONIGHT AS SHORTWAVE LIFTS UP
ALONG FRONTAL BOUNDARY AND 800-700 MB FGEN FORCING INCREASES IN
RESPONSE TO RIGHT ENTRANCE REGION OF STRENGTHENING 170+ KT 3H JET
MAX JUST NORTH OF LAKE SUPERIOR. FOCUS FOR BETTER PCPN WILL BE ALONG
EAST AND SCNTRL COUNTIES ALONG FRONTAL BOUNDARY SO HAVE INCREASED
POPS TO NEAR CATEGORICAL OVER THESE AREA. WITH DGZ SO HIGH UP IN
COLUMN 600-500 MB AND BEST MODEL OMEGA MAINLY BLO DGZ...EXPECT LOW
SNOW/WATER RATIOS 7-8 TO 1 AT BEST. GIVEN MODEL CONSENSUS QPF
BETWEEN .1 TO .2 INCH...EXPECT LITTLE MORE THAN AN INCH OF WET SNOW
ACCUMULATION OVER SCNTRL AND EAST. SOME LAKE ENHANCEMENT TO SNOW
OVER NCNTRL COUNTIES COULD LEAD TO AROUND INCH OF SNOW THERE AS
WELL.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 528 AM EST TUE JAN 29 2013

BY 12Z WEDNESDAY THIS NEXT DEEPENING SFC LOW SHOULD BE SET UP ACROSS
CENTRAL TO NE LOWER MI. THERE IS LESS RUN TO RUN VARIABILITY WITH
THE FCST MODELS AT THIS POINT. HOWEVER IT IS STILL ENOUGH TO GIVE
SIGNIFICANT ENOUGH UNCERTAINTY ON WHERE THE HEAVIEST BATCH OF PRECIP
WILL FALL. EXPECT ALL SNOW FROM THIS POINT ON AS N WINDS DOMINATE
AND 850MB TEMPS STARTING OUT AT -13 TO 0C...WARMEST EAST...QUICKLY
FALL DURING THE DAY. CONSENSUS IS TO HAVE A QUARTER TO HALF INCH OF
LIQUID ON THE BACK SIDE OF THE LOW DURING THE DAYTIME
HOURS...ENHANCED BY THE S STREAM WAVE EJECTING NE FROM
IOWA/ILLINOIS. CONSTANT WITH THE LAST SEVERAL RUNS...THE GFS
CONTINUES TO BE MOST BULLISH WITH PRECIPITATION ACROSS ALL BUT THE
FAR W COUNTIES...WHILE THE CONSENSUS OF THE REST OF THE AVAILABLE
MODELS WOULD KEEP THE HEAVIEST SWATH OF PRECIP OVER THE E HALF OF
THE CWA. AROUND 0.5IN /8-10IN SNOW/ OFF THE NAM...AROUND 0.7IN OFF
THE 18Z GFS ACCUMULATING TO 10-13IN SNOW. GIVEN THE WESTWARD PUSH TO
THE PRECIP...AND THE IDEA THAT THE 00Z ECMWF CAME IN SUPPORTING THE
UPDATED POPS/QPF THAT I WAS INITIALLY FORECASTING...A WINTER STORM
WATCH LOOKS LIKE THE WAY TO APPROACH THIS SYSTEM. WILL GO AHEAD WITH
A WATCH FROM MENOMINEE AND MARQUETTE COUNTIES EASTWARD. DICKINSON
COUNTY IS RIGHT ON THE BORDER...BUT GIVEN THE UNCERTAINTY I WOULD
LIKE TO STAY CONSERVATIVE AT THIS TIME.  THE 15-19Z TIME PERIOD
COULD BRING ABOUT 1 OR MORE INCH PER HOUR SNOWFALL AMOUNTS...AS
NOTED BY THE LATEST CARIBOU/COBB SNOW AMOUNT TOOL. WILL KEEP SNOW
AMOUNTS IN THE 5 TO 10IN RANGE FROM WEDNESDAY THROUGH WEDNESDAY
EVENING.

WHILE GOGEBIC COUNTY WILL LIKELY NEED A HEADLINE OF SOME SORT
TOO...SLR WILL BE NEAR OR GREATER THAN 20:1...WITH THE NEED FOR A
LENGTHY LAKE EFFECT SNOW ADVISORY...OR A LAKE EFFECT SNOW
WARNING...AS TOTAL SNOW FROM 06Z WEDNESDAY THROUGH 06Z THURSDAY WILL
LIKELY RANGE FROM 4-9IN WITH THE HIGHEST VALUES STRETCHING FROM THE
WISCONSIN BORDER THROUGH THE PORCUPINE MOUNTAINS...AND ROCKLAND...AS
N WINDS INITIALLY FOCUS THE HEAVIEST SNOWS NEAR IWD.

AS NOTED...NO MATTER WHERE THE HEAVIEST SYNOPTIC SNOW SETS UP...LOOK
FOR LAKE ENHANCEMENT ACROSS THE HIGHER TERRAIN NEAR LAKE SUPERIOR
THANKS TO THE DOMINANT N WINDS. SFC-850MB WINDS WILL BECOME MORE OUT
OF THE NW DURING THE AFTERNOON HOURS WEDNESDAY...AS 850MB TEMPS DROP
TO AROUND -18C WITH THE LAKE EFFECT SNOW SHOWERS LIKELY GOING FULL
FORCE BY THEN. AN ADDITIONAL 3 TO 7IN OF NEW SNOW MAY BE POSSIBLE
ACROSS THE SNOW BELTS FAVORED BY NW WINDS WEDNESDAY NIGHT THROUGH
THURSDAY EVENING. THE DGZ WILL REMAIN ACTIVE THROUGH THE DAY
THURSDAY...UNTIL 850MB TEMPS COOL AT OR BELOW -22C. WHILE
SIGNIFICANT ACCUMULATIONS MAY NOT BE AS MUCH OF A CONCERN...THE
CONTINUED LES WITH REDUCED VIS IN ANY BANDS THAT DEVELOP WILL
REMAIN. THE COLDEST SFC TEMPS CAN BE EXPECTED THURSDAY NIGHT THROUGH
FRIDAY NIGHT...WHERE TEMPS WILL BE COOLER THAN 10F FOR MUCH OF
WESTERN AND CENTRAL UPPER MI.

WINDS OFF LAKE SUPERIOR WILL TURN MORE OUT OF THE W THURSDAY NIGHT
AND FRIDAY...BRINGING THE BEST CHANCE OF LES TO THE KEWEENAW
PENINSULA AND NEARLY OFFSHORE OVER AREAS E OF MUNISING. LOOK FOR
WARMER AIR TO PUSH IN FOR THE SECOND HALF OF THE
WEEKEND...DIMINISHING THE CHANCE FOR LAKE EFFECT...WITH SFC TEMPS
RETURNING TO NEAR NORMAL VALUES SUNDAY AND MONDAY.
&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 651 AM EST TUE JAN 29 2013

KIWD...IFR CONDITIONS IN FZDZ AND FOG THIS MORNING WILL TRANSITION TO
-SHSN/FZDZ MIX THIS AFTERNOON AS WINDS SHIFT NW IN THE WAKE OF A
COLD FROPA. -SHSN TONIGHT SHOULD INCREASE LATE DECREASING VSBYS TO
MVFR WHILE CIGS REMAIN IFR.

KCMX...LIFR/VLIFR CONDITIONS IN UPSLOPE ESE FLOW AND FZDZ/FOG EARLY THIS
MORNING SHOULD BRIEFLY IMPROVE TO IFR CONDITIONS LATE THIS MORNING
AS WINDS SHIFT SOUTHERLY. LOOK FOR LIFR CONDITIONS TO RETURN BY EARLY
AFTERNOON AS WINDS SHIFT W-NW BEHIND FRONTAL PASSAGE. EXPECT
IMPROVEMENT TO IFR LATE AFTERNOON AS DRIER AIR WORKS IN BEHIND THE
FRONT. NNW WINDS AND COLDER AIR WILL CONTRIBUTE TO MVFR VSBYS IN LAKE
EFFECT SNOW LATE TONIGHT.

KSAW...LIFR CONDITIONS THIS MORNING IN FZRA AND PATCHY FOG WILL
GRADUALLY IMPROVE TO MVFR LATER THIS AFTERNOON AS WINDS SHIFT
WESTERLY IN THE WAKE OF COLD FROPA. ONSET OF NRLY WINDS AND
POTENTIAL FOR LAKE ENHANCED SNOW COULD LEAD TO IFR/LIFR CONDITIONS
LATE TONIGHT.

&&

.MARINE...(FOR THE 4 AM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 528 AM EST TUE JAN 29 2013

A DEEPENING LOW PRESSURE SYSTEM MOVING THROUGH LAKE HURON WEDNESDAY
AND TO THE NORTHEAST BY WEDNESDAY NIGHT WILL LIKELY BRING A PERIOD
OF N TO NW GALES TO CENTRAL AND EASTERN LAKE SUPERIOR LATE TONIGHT
INTO WEDNESDAY NIGHT. WINDS/WAVES COMBINED WITH ARCTIC AIR SETTLING
OVER THE AREA WILL RESULT IN FREEZING SPRAY...POSSIBLY HEAVY AT
TIMES LATE WEDNESDAY INTO FRIDAY.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
  FREEZING RAIN ADVISORY UNTIL NOON EST /11 AM CST/ TODAY FOR
     MIZ001>007-009>011-014-084-085.

  FREEZING RAIN ADVISORY UNTIL 10 AM EST /9 AM CST/ THIS MORNING
     FOR MIZ012-013.

  WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR MIZ012-013.

  WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR MIZ005.

  WINTER STORM WATCH FROM WEDNESDAY MORNING THROUGH LATE WEDNESDAY
     NIGHT FOR MIZ006-007-014-085.

LAKE SUPERIOR...
  GALE WARNING FROM 10 AM WEDNESDAY TO 4 AM EST THURSDAY FOR
     LSZ267.

  GALE WARNING FROM 5 AM WEDNESDAY TO 4 AM EST THURSDAY FOR
     LSZ264>266.

  GALE WARNING FROM 5 AM TO 10 PM EST WEDNESDAY FOR LSZ263.

LAKE MICHIGAN...
NONE.
&&

SHORT TERM...VOSS
LONG TERM...KF
AVIATION...VOSS
MARINE...VOSS
Hazardous weather outlook, Jan 29, 4:39 AM EST, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
439 AM EST TUE JAN 29 2013

MIZ005>007-012>014-085-301200-
MARQUETTE-ALGER-LUCE-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-
NORTHERN SCHOOLCRAFT-
439 AM EST TUE JAN 29 2013 /339 AM CST TUE JAN 29 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

FREEZING RAIN IS EXPECTED THIS MORNING. SEE THE LATEST WINTER WEATHER
MESSAGE FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

MODERATE TO HEAVY SNOW ACCUMULATIONS ARE POSSIBLE WEDNESDAY INTO
WEDNESDAY EVENING. SEE THE LATEST WINTER WEATHER ADVISORY FOR FURTHER
DETAILS.

IN THE SNOWBELTS FAVORED BY NORTHWEST WINDS...AN EXTENDED PERIOD OF
LAKE EFFECT SNOW WILL GET UNDERWAY WEDNESDAY NIGHT WITH MODERATE SNOW
ACCUMULATIONS POSSIBLE WEDNESDAY NIGHT THROUGH SATURDAY. AREAS OF
BLOWING SNOW ARE ALSO EXPECTED...MAINLY ALONG THE LAKE SUPERIOR
SHORELINE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS ARE ENCOURAGED TO REPORT SNOW OR FREEZING RAIN
ACCUMULATIONS.

MIZ001>004-009-084-301200-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-GOGEBIC-
SOUTHERN HOUGHTON-
439 AM EST TUE JAN 29 2013 /339 AM CST TUE JAN 29 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

FREEZING RAIN IS EXPECTED THIS MORNING. SEE THE LATEST WINTER WEATHER
MESSAGE FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LIGHT TO MODERATE SNOW ACCUMULATIONS MAY BE POSSIBLE
WEDNESDAY...ALONG WITH PATCHY BLOWING SNOW...PARTICULARLY NEAR LAKE
SUPERIOR AND ACROSS THE HIGHER ELEVATIONS FAVORED BY NORTHERLY WINDS.

IN THE SNOWBELTS FAVORED BY NORTHWEST WINDS...AN EXTENDED PERIOD OF
LAKE EFFECT SNOW WILL GET UNDERWAY WEDNESDAY NIGHT WITH MODERATE SNOW
ACCUMULATIONS POSSIBLE WEDNESDAY NIGHT THROUGH SATURDAY. AREAS OF
BLOWING SNOW ARE ALSO EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS ARE ENCOURAGED TO REPORT SNOW OR FREEZING RAIN
ACCUMULATIONS.

MIZ010-011-301200-
IRON-DICKINSON-
339 AM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

FREEZING RAIN IS EXPECTED THIS MORNING. SEE THE LATEST WINTER
WEATHER MESSAGE FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LIGHT TO MODERATE SNOW ACCUMULATIONS MAY BE POSSIBLE LATE TUESDAY
NIGHT THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS ARE ENCOURAGED TO REPORT SNOW OR FREEZING RAIN
ACCUMULATIONS.

LSZ162-240>251-263>267-301200-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
439 AM EST TUE JAN 29 2013 /339 AM CST TUE JAN 29 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

NORTH GALES TO 35 KNOTS ARE EXPECTED LATE TONIGHT...MAINLY ACROSS
CENTRAL LAKE SUPERIOR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NORTH GALES OF 35 TO 40 KNOTS ARE EXPECTED TO CONTINUE ACROSS MUCH OF
LAKE SUPERIOR WEDNESDAY THROUGH LATE WEDNESDAY NIGHT.

FREEZING SPRAY WILL BE HEAVY AT TIMES OVER PORTIONS OF LAKE SUPERIOR
WEDNESDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-301200-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
439 AM EST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A FEW NORTH TO NORTHWESTERLY GALE FORCE GUSTS TO 35 KNOTS WILL BE
POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

KF

In the hours before

Local storm report, Jan 29, 5:24 AM EST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
524 AM EST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 AM     FREEZING RAIN    5 ESE CHASSELL          47.01N 88.43W
01/29/2013  M0.00 INCH       HOUGHTON           MI   CO-OP OBSERVER

            LOOSE ICE FORMING ON VEHICLES

&&

KFLEEGEL
Local storm report, Jan 29, 7:39 AM EST, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
739 AM EST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 AM     FREEZING RAIN    MANISTIQUE              45.96N 86.25W
01/29/2013  E0.00 INCH       SCHOOLCRAFT        MI   PARK/FOREST SRVC

            LIGHT ICING HAS RESULTED IN SLICK SIDEWALKS AND ROADS.

&&

JVOSS
Local storm report, Jan 29, 9:18 AM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MARQUETTE MI
918 AM EST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     SNOW             10 S GRAND MARAIS       46.53N 85.98W
01/29/2013  M2.0 INCH        ALGER              MI   CO-OP OBSERVER

            24 HOUR REPORT. 0.15 INCHES LIQUID EQUIVALENT.

&&

JMWIX

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 4:56 AM ESTWinter Storm WatchMQTAlger, Delta, Luce, Marquette, Menominee, Schoolcraft11 hr
Jan 29, 10:07 AM ESTSmall Craft AdvisoryMQT54 hr
Jan 29, 4:25 PM ESTLake Effect Snow AdvisoryMQTAlger, Gogebic, Houghton, Keweenaw, Luce, Marquette and 2 more4 days
Jan 29, 4:25 PM ESTWinter Storm WarningMQTAlger, Delta, Luce, Marquette, Menominee, Schoolcraft39 hr
Jan 29, 4:25 PM ESTWinter Weather AdvisoryMQTDickinson, Iron, Marquette30 hr
Jan 29, 4:40 PM ESTHeavy Freezing Spray WarningMQT4 days

Nearby

Gale Warnings in Michigan, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.